S.H.D.S (LVB)
Vous souhaitez réagir à ce message ? Créez un compte en quelques clics ou connectez-vous pour continuer.

S.H.D.S (LVB)

Sin Moo Hapkido Defensive System
 
AccueilPortailGalerieS'enregistrerConnexion

 

 Overdose issues

Aller en bas 
AuteurMessage
jancancook



Masculin Nombre de messages : 237
Age : 35
Localisation : Viet Nam
Date d'inscription : 15/02/2011

Overdose issues Empty
MessageSujet: Overdose issues   Overdose issues Icon_minitimeLun 31 Oct - 9:21

In 2007, a nurse at Cedars-Sinai Medical Center mistakenly gave actor Dennis Quaid's twelve-day-old twins a dose of heparin that was 1,000 times the recommended dose for infants.[57] The overdose allegedly arose because the labeling and design of the adult and infant versions of the product were similar. The Quaid family subsequently sued the manufacturer, Baxter Healthcare Corp.,[58][59] and settled with the hospital for $750,000.[60] Prior to the Quaid accident, six newborn babies at Methodist Hospital in Indianapolis, Indiana were given an overdose. Three of the babies died after the mistake.[61]
In July 2008, another set of twins born at Christus Spohn Hospital South, a hospital located in Corpus Christi, Texas, died after an accidentally administered overdose of the drug. The overdose was due to a mixing error at the hospital pharmacy and was unrelated to the product's packaging or labeling.[62] As of July 2008, the exact cause of the twins' death was under investigation.[63][64]
In March 2010, a two year old transplant patient from Texas was given a lethal dose of heparin at the University of Nebraska Medical Center. The exact circumstances surrounding her death are still under investigation.[65]


generadores electricos
dietary supplements
Revenir en haut Aller en bas
 
Overdose issues
Revenir en haut 
Page 1 sur 1

Permission de ce forum:Vous ne pouvez pas répondre aux sujets dans ce forum
S.H.D.S (LVB) :: petites annonces-
Sauter vers: